MathSciNet Relay Station
MathSciNet bibliographic data
MR1675889 (2000d:37021) 37C35 (22E40 22F30 37C40 37C85)
Albuquerque, P. Patterson-Sullivan theory in higher rank symmetric spaces. Geom. Funct. Anal. 9 (1999), no. 1, 1–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement